🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Actifed 30mg/1.25mg/5ml Syrup 100ml

Actifed 30mg/1.25mg/5ml Syrup 100ml

Actifed Syrup contains two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny noses and watery eyes, which can help treat colds, flu, allergies and hayfever.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh
  • Easy to take liquid - suitable for people who cannot swallow tablets
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order.
Do not take with any other pseudoephedrine products.
$9.14
Actifed 30mg/1.25mg/5ml Syrup 100ml—
$9.14
Product image 1

Description

Actifed Syrup contains two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny noses and watery eyes, which can help treat colds, flu, allergies and hayfever.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh
  • Easy to take liquid - suitable for people who cannot swallow tablets
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order.
Do not take with any other pseudoephedrine products.